# SDR SWAA2024010437166

- Difficulty date: January 3, 2024
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 55,587 hours, 33,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN EMERGENCY EXIT LIGHT NOT SECURE AT 22FED.<[01] SECURED 22FED PASSENGER CABIN EMERGENCY EXIT LIGHT LENS ASSY IN REF AMM 33-51-03.
